# SDR DLM88020497

- Difficulty date: May 1, 2002
- Submitted: May 30, 2002
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- Aircraft time: 29,419 hours, 23,068 cycles
- Engine: Pwa JT8D219
- Engine time: 26,400 hours, 20,819 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D219
- Part serial: 726047
- Condition: Unserviceable
- Location: #1 Engine
- Part time: 26,400 hours, 20,819 cycles
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT VIBRATION FELT IN YOKE AND LOUD NOISE HEARD IN REAR OF A/C. WHEN LT THROTTLE RETARDED NOISE AND VIBRATION DECREASED.                                                   CA  BOROSCOPED NO.1 ENG S/N 726047                          FOUND 3 1ST STAGE FAN BLADES BENT FWD. REPLACED NO.1 ENG C-1FAN PER TRANS 9T133
